The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Kyungpook Mathematical Journal
( Vol. 32 NO.2 / (1992))
Bitopological $[a,b]$-compactness
G. Balasubramanian,
Pages. 257-261
Abstract
Contents 1. Introduction
2. Preliminaries
3. Concept of $[a,b]$-compactness in bitopological spaces
4. Simple properties of $[a,b]$-pairwise compact spaces
5. Characterization of $[a,b]$-pairwise compactness
Key words
Mathmatical Subject Classification